Likelihood Analysis of Seasonal Cointegration
Journal of Econometrics, 1999, 88, 2, 301-339
JOHANSEN, Soren, SCHAUMBURG, Ernst, Likelihood Analysis of Seasonal Cointegration, Journal of Econometrics, 1999, 88, 2, 301-339 - https://hdl.handle.net/1814/16769
Retrieved from Cadmus, EUI Research Repository
The error correction model for seasonal cointegration is analyzed. Conditions are found under which the process is integrated of order I and cointegrated at seasonal frequency, and a representation theorem is given. The likelihood function is analyzed and the numerical calculation of the maximum likelihood estimators is discussed. The asymptotic distribution of the likelihood ratio test for cointegrating rank is given. It is shown that the estimated cointegrating vectors are asymptotically mixed Gaussian. The results resemble the results for cointegration at zero frequency when expressed in terms of a complex Brownian motion. Tables are provided for asymptotic inference.
Cadmus permanent link: https://hdl.handle.net/1814/16769
Full-text via DOI: 10.1016/S0304-4076(98)00035-9
Earlier different version: http://hdl.handle.net/1814/625
Version: The article is a published version of EUI ECO WP; 1997/16
Files associated with this item
There are no files associated with this item.